# SDR SWIA201335639

- Difficulty date: December 16, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 32,331 hours, 28,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CABIN UNDER RT OVERWING EXIT DOES NOT ILLUMINATE.  FLT 2902 CLEAN TERMINALS TO BATTERY PACK NR 4.
